# SDR CALA2017071402246

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 69,558 hours, 26,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT ON THE FWD EMERGENCY LIGHT POWER SUPPLY. REPLACED BATTERY ON THE FWD EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-38. OPS CHECK GOOD.
